Alert archive / Nebraska / Flash Flood Warnings in 2013

Flash Flood Warning 5, NWS North Platte, NE

May 29, 2013Custer County, Nebraska

NWS North Platte, NE issued this flash flood warning at May 29, 2013, 10:12 PM CDT for Custer County, Nebraska. It was in force for 6 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 29, 2013, 10:12 PM CDT (03:12 UTC)
Expired
May 30, 2013, 4:00 AM CDT
In force
6 hr
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Flood severity
None

County Custer County, NE

The radar

The North Platte radar (KLNX), 99 km from the middle of the area, began a volume at 03:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 30, 1:08 AM CDTFLASH FLOOD4 W Broken Bow, NELAW ENFORCEMENT REPORTED THAT WATER HAS BEGUN TO RECEDE ALONG THE CALAWAY ROAD 4 MILES WEST OF THE BROKEN BOW COUNTRY CLUB AND IS NOW FLOWING BELOW THE BRIDGE. HOWEVER THE ROAD REMAINS CLOSED TO TRAFFIC. OTHER FLOODING WAS BEING REPORTED AT THE BROKEN BOW GOLF

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 176 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 3.2 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2013-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 89 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2013-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -44 square meters per square second.19395878Sfc1 km3 km6 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
89 J/kg
Mixed-layer CIN
-102 J/kg
Mixed-layer LCL
671 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
-44 m²/s²
0-3 km storm-relative helicity
-41 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

999 
WGUS53 KLBF 300312
FFWLBF
NEC041-300900-
/O.NEW.KLBF.FF.W.0005.130530T0312Z-130530T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1012 PM CDT WED MAY 29 2013

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL CUSTER COUNTY IN CENTRAL NEBRASKA...

* UNTIL 400 AM CDT

* AT 1007 PM CDT...EMERGENCY MANAGEMENT REPORTED FLOODING WITH WATER 
STILL RISING OVER SOME ROADS IN THE BROKEN BOW AREA AND STREET 
FLOODING IN PORTIONS OF BROKEN BOW. HEAVY RAINFALL OF 2 TO 3 INCHES 
HAS FALLEN OVER THE WARNED AREA. ADDITIONAL RAINFALL AMOUNTS UP TO A 
QUARTER INCH ARE POSSIBLE IN THE WARNED AREA OVERNIGHT.  

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...BROKEN BOW
  AND MERNA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ADDITIONAL RAINFALL AMOUNTS UP TO A QUARTER ARE POSSIBLE IN THE 
WARNED AREA.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 4141 9954 4122 9965 4128 9989 4152 9976

$$

ROBERG
2 follow-up statements
558 
WGUS73 KLBF 300610
FFSLBF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
110 AM CDT THU MAY 30 2013

NEC041-300900-
/O.CON.KLBF.FF.W.0005.000000T0000Z-130530T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CUSTER NE-
110 AM CDT THU MAY 30 2013

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR CENTRAL CUSTER COUNTY
UNTIL 400 AM CDT...

AT 108 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED THAT FLASH 
FLOODING WAS OCCURRING ALONG THE CALLAWAY ROAD 4 MILES WEST OF THE 
BROKEN BOW COUNTRY CLUB AND THAT THE CALLAWAY ROAD REMAINED CLOSED 
TO TRAFFIC. 

SOME LOCATIONS THAT WILL EXPERIENCE FLASH FLOODING INCLUDE...BROKEN 
BOW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY SO THAT THEY 
MAY TAKE APPROPRIATE ACTION TO CLOSE FLOODED ROADWAYS. THEY WILL 
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN NORTH PLATTE.

&&

LAT...LON 4141 9954 4122 9965 4128 9989 4152 9976

$$

BUTTLER
617 
WGUS73 KLBF 300855
FFSLBF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
355 AM CDT THU MAY 30 2013

NEC041-300910-
/O.EXP.KLBF.FF.W.0005.000000T0000Z-130530T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CUSTER NE-
355 AM CDT THU MAY 30 2013

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR CENTRAL CUSTER
COUNTY WILL BE ALLOWED TO EXPIRE AT 400 AM CDT...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 4141 9954 4122 9965 4128 9989 4152 9976

$$

BUTTLER

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this flash flood warning went out at May 29, 7:16 PM CDT, 2 hours 56 minutes earlier.

Area forecast discussion, May 29, 7:16 PM CDT, 2 hours 56 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
716 PM CDT WED MAY 29 2013

.SYNOPSIS...
THE UPPER LEVEL TROF IS LIFTING THROUGH THE FCST AREA TONIGHT
PRODUCING SEVERE WEATHER AND VERY HEAVY RAIN. A CLOSED UPPER LEVEL LOW
FORMS ACROSS THE DAKOTAS THURSDAY AND FRIDAY PRODUCING COOL
WEATHER THROUGH SUNDAY. THE NEXT CHANCE OF THUNDERSTORMS DEVELOPS
MONDAY AND TUESDAY.

&&

.SHORT TERM...(THIS EVENING THROUGH THURSDAY)
ISSUED AT 322 PM CDT WED MAY 29 2013

SFC LOW CENTERED IN EAST CENTRAL COLORADO WILL REMAIN NEARLY
STATIONARY THIS AFTERNOON...AS A STRONG PV ANOMALY MOVES EAST TOWARD
THE CENTRAL PLAINS. A WARM FRONT ARCING NORTHEAST FROM THE LOW
ACROSS SOUTHWEST INTO CENTRAL NEBRASKA WILL REMAIN NEARLY
STATIONARY...AND BE THE FOCUS FOR INTENSE CONVECTION MID TO LATE
AFTERNOON. ANOTHER AREA FOR CONVECTIVE DEVELOPMENT WILL BE ACROSS
THE NEB PANHANDLE INTO NORTHEAST COLORADO...WHERE A PACIFIC COLD
FRONT WILL BE PUSHING EASTWARD. IT APPEARS THAT SUPERCELLS ARE MOST
LIKELY ALONG THE WARM FRONT ACROSS SOUTHWEST INTO CENTRAL
NEBRASKA...WITH MORE OF A MULTICELL ENVIRONMENT ALONG THE PACIFIC
COLD FRONT. THE POTENTIAL FOR AN ISOLATED TORNADO OR TWO CANNOT BE
RULED OUT...ESPECIALLY ALONG THE WARM FRONT...WHERE 0 TO 3 KM
HELICITY VALUES INCREASE THIS AFTERNOON. LOCALLY HEAVY RAIN IS
POSSIBLE...AND SOME LOCALIZED FLOODING CANNOT BE RULED
OUT...ESPECIALLY WHERE HEAVY RAIN HAS FALLEN THE LAST FEW DAYS.

STORMS SHOULD QUICKLY CONGEAL INTO A COMPLEX ACROSS SOUTHWEST INTO
NORTH CENTRAL NEBRASKA THIS EVENING...AND MOVE NORTH INTO SOUTH
DAKOTA BY LATE EVENING. PRECIPITATION SHOULD LARGELY END BY MIDNIGHT
ACROSS MOST OF THE FORECAST AREA. AN UPPER LEVEL LOW WILL REMAIN IN
SOUTH DAKOTA THURSDAY...AND WITH COLD AIR ALOFT...EXPECT AT LEAST
SCATTERED SHOWERS AND THUNDERSTORMS ACROSS MAINLY NORTHERN NEBRASKA
DURING THE AFTERNOON.

.LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY)
ISSUED AT 322 PM CDT WED MAY 29 2013

THURSDAY NIGHT THROUGH SATURDAY...
AN UPPER LEVEL LOW WILL CUT OFF ACROSS THE DAKOTAS THURSDAY NIGHT
AND DRIFT EAST THROUGH THRU THE UPPER MIDWEST BEFORE OPENING UP
ACROSS THE NRN GREAT LAKES SATURDAY. THIS WILL PULL COOL AIR INTO
THE FCST AREA WITH H1000-500 THICKNESSES FALLING TO THE LOW 550S.
HIGH TEMPERATURES FRIDAY IN THE 60S AND LOWER 70S DROP TO 60S SATURDAY.

SFC LOW PRESSURE WILL TRACK NORTH INTO THE DAKOTAS TONIGHT AND
THURSDAY AND THEN DO A LOOP BACK SOUTH FRIDAY. THIS WILL TIGHTEN
UP THE SFC PRESSURE GRADIENT ACROSS NRN NEBRASKA FRIDAY AND SFC
WINDS WILL INCREASE TO NEAR 30 MPH...BUT MAINLY ACROSS WRN NEB DUE
TO THE TIMING OF HIGH PRESSURE BUILDING INTO THE FCST AREA. THE
STRONGEST GRADIENT ACROSS NCNTL NEB SETS UP FRIDAY NIGHT THROUGH
SATURDAY MORNING AND DIURNAL COOLING MAY DAMPEN WINDS TO 20 MPH IN
THOSE AREAS.

COLD AIR ALOFT...H500 MB TEMPS -16C TO -20C THURSDAY NIGHT THROUGH
SATURDAY WOULD SUPPORT MAINLY ISOLATED SHOWERS AND THUNDERSTORMS
ACROSS NRN NEB. THE BEST FORCING FOR RAIN DEVELOPS FRIDAY AFTN
AND NIGHT AS A REINFORCING COLD FRONT MOVES SOUTH AND EAST THROUGH
THE FCST AREA.

SATURDAY NIGHT THROUGH WEDNESDAY...COOL HIGH PRESSURE FROM CANADA
MOVES DIRECTLY OVER THE FCST AREA SUNDAY MORNING. LOW TEMPERATURES
IN THE 40S ARE EXPECTED. THIS HIGH WILL MOVE QUICKLY OFF TO THE
EAST ON SUNDAY WITH SOUTHERLY RETURN FLOW DEVELOPING IN THE AFTN.
RETURN FLOW SHOULD CONTINUE MONDAY AND TUESDAY...ULTIMATELY
LEADING UP TO A DESTABILIZATION OF THE ATMOSPHERE AS DEW POINTS
RISE INTO THE 50S TO NEAR 60 AND A DEEP UPPER LEVEL TROF DROPS
THROUGH THE NRN HIGH PLAINS. THUS IT WOULD APPEAR THE INGREDIENTS
FOR THUNDERSTORMS WILL COME TOGETHER MONDAY NIGHT THROUGH TUESDAY
NIGHT FOLLOWED BY A COLD FRONT TUESDAY NIGHT WITH COOLER HIGHS
WEDNESDAY. GIVEN THAT WINDS ALOFT WILL INCREASE AS THE UPPER LOW
DROPS INTO THE NRN PLAINS...THE ODDS THAT THUNDERSTORMS TUESDAY
WOULD BE SEVERE ARE HIGHER THAN AVERAGE.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z THURSDAY EVENING)
ISSUED AT 715 PM CDT WED MAY 29 2013

SHOWERS WITH VICINITY THUNDERSTORMS CAN BE EXPECTED AT KLBF UNTIL
03Z...THEREAFTER THE AREAS SHOULD MVE NORTHEAST OF TAF SITE. AT
KVTN SCATTERED SHOWERS ARE POSSIBLE THROUGH 05Z IN VFR
COUNDITIONS.

&&

.HYDROLOGY...
ALL INGREDIENTS ARE IN PLACE FOR HEAVY RAINFALL AS THUNDERSTORMS
AND PWAT OVER 1.25 INCHES LIFT NORTH TONIGHT. FLOOD PROBLEMS WILL
BE CONTINGENT ON CELL TRAINING AND/OR CELLS MERGERS. MEAN STORM
MOTION APPEARS TO BE AT 20 MPH OR SO WHICH IS FAST FOR A HEAVY
RAIN EVENT EXCLUSIVE OF MERGERS AND ECHO TRAINING. EITHER WAY
RADAR WILL BE MONITORED FOR FLOOD POTENTIAL.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SHORT TERM...TAYLOR
LONG TERM...CDC
AVIATION...ROBERG
Hazardous weather outlook, May 29, 7:54 PM CDT, 2 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
754 PM CDT WED MAY 29 2013

NEZ004>010-022>029-035>038-056>059-069>071-094-310100-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
754 PM CDT WED MAY 29 2013 /654 PM MDT WED MAY 29 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO END FROM
SOUTHWEST TO NORTHEAST OVERNIGHT. A FEW OF THE STRONGER STORMS
WILL CONTAIN BRIEF HEAVY RAIN AND PEA SIZE HAIL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

A FEW THUNDERSTORMS ARE POSSIBLE THURSDAY THROUGH SATURDAY.
AT THIS TIME THE THREAT FOR SEVERE STORMS IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

KAR

In the hours before

Local storm report, May 29, 5:54 PM CDT, 4 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
554 PM CDT WED MAY 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     HAIL             8 NE BURWELL            41.86N 99.02W
05/29/2013  E1.00 INCH       GARFIELD           NE   PUBLIC

&&

TKECK
Local storm report, May 29, 6:08 PM CDT, 4 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
608 PM CDT WED MAY 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0608 PM     TORNADO          3 SW BARTLETT           41.85N 98.59W
05/29/2013                   WHEELER            NE   PUBLIC

&&

BTAYLOR
Local storm report, May 29, 6:24 PM CDT, 3 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
624 PM CDT WED MAY 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0613 PM     HAIL             6 SSE ONEILL            42.38N 98.60W
05/29/2013  E1.00 INCH       HOLT               NE   LAW ENFORCEMENT

&&

TKECK
Special weather statement, May 29, 6:42 PM CDT, 3 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
642 PM CDT WED MAY 29 2013

NEZ057-058-300030-
KEITH NE-PERKINS NE-
542 PM MDT WED MAY 29 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PERKINS AND
SOUTHEASTERN KEITH COUNTIES UNTIL 630 PM MDT...

AT 537 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR ELSIE...OR 17 MILES EAST OF GRANT...MOVING
NORTH AT 30 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  PAXTON...
  SARBEN...
  NEVENS...
  BROGANVILLE...

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 136 AND 150.

TAYLOR
Local storm report, May 29, 7:15 PM CDT, 2 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
715 PM CDT WED MAY 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0713 PM     FLASH FLOOD      4 WNW BROKEN BOW        41.43N 99.71W
05/29/2013                   CUSTER             NE   LAW ENFORCEMENT

            BRIDGE WASHED OUT ON THE CALLAWAY ROAD.

&&

BTAYLOR
Local storm report, May 29, 7:16 PM CDT, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
716 PM CDT WED MAY 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0112 PM     HAIL             CURTIS                  40.63N 100.51W
05/29/2013  M1.00 INCH       FRONTIER           NE   LAW ENFORCEMENT

            HAIL LASTED FOR TEN MINUTES.

0149 PM     HAIL             MAXWELL                 41.08N 100.53W
05/29/2013  E1.00 INCH       LINCOLN            NE   PUBLIC

0159 PM     HAIL             10 S HAYES CENTER       40.37N 101.02W
05/29/2013  E1.00 INCH       HAYES              NE   PUBLIC

0159 PM     HAIL             10 SSE HAYES CENTER     40.38N 100.95W
05/29/2013  E1.00 INCH       HAYES              NE   PUBLIC

0300 PM     HAIL             1 NW HAYES CENTER       40.52N 101.03W
05/29/2013  E1.00 INCH       HAYES              NE   CO-OP OBSERVER

            1.95 INCHES OF RAINFALL SINCE 2 PM.

0308 PM     HAIL             10 N BRADY              41.17N 100.37W
05/29/2013  E1.00 INCH       LINCOLN            NE   PUBLIC

0316 PM     HAIL             8 WSW WELLFLEET         40.71N 100.87W
05/29/2013  E1.25 INCH       LINCOLN            NE   PUBLIC

0320 PM     HAIL             6 S CHAMPION            40.38N 101.71W
05/29/2013  E1.00 INCH       CHASE              NE   PUBLIC

0332 PM     HAIL             11 NE MAXWELL           41.19N 100.38W
05/29/2013  E1.50 INCH       LINCOLN            NE   PUBLIC

0333 PM     HAIL             11 SW IMPERIAL          40.40N 101.79W
05/29/2013  E1.50 INCH       CHASE              NE   PUBLIC

0341 PM     HAIL             8 SW CALLAWAY           41.21N 100.03W
05/29/2013  M1.50 INCH       CUSTER             NE   TRAINED SPOTTER

0407 PM     HAIL             6 NNW CALLAWAY          41.37N 99.96W
05/29/2013  E1.25 INCH       CUSTER             NE   PUBLIC

0425 PM     HAIL             3 N WEISSERT            41.51N 99.45W
05/29/2013  E1.75 INCH       CUSTER             NE   PUBLIC

0445 PM     HAIL             2 W SARGENT             41.64N 99.41W
05/29/2013  E1.75 INCH       CUSTER             NE   PUBLIC

0446 PM     TORNADO          1 W COMSTOCK            41.56N 99.26W
05/29/2013                   CUSTER             NE   LAW ENFORCEMENT

            TORNADO ON THE GROUND ONE HALF MILE WEST OF COMSTOCK.

0510 PM     HAIL             BURWELL                 41.78N 99.13W
05/29/2013  E1.25 INCH       GARFIELD           NE   TRAINED SPOTTER

0528 PM     HAIL             8 NE BURWELL            41.86N 99.02W
05/29/2013  E1.00 INCH       GARFIELD           NE   PUBLIC

0530 PM     HAIL             8 NE BURWELL            41.86N 99.02W
05/29/2013  E1.00 INCH       GARFIELD           NE   PUBLIC

0608 PM     TORNADO          3 SW BARTLETT           41.85N 98.59W
05/29/2013                   WHEELER            NE   PUBLIC

0613 PM     HAIL             6 SSE ONEILL            42.38N 98.60W
05/29/2013  E1.00 INCH       HOLT               NE   LAW ENFORCEMENT

0620 PM     HAIL             ONEILL                  42.46N 98.65W
05/29/2013  E1.00 INCH       HOLT               NE   LAW ENFORCEMENT

0713 PM     FLASH FLOOD      4 WNW BROKEN BOW        41.43N 99.71W
05/29/2013                   CUSTER             NE   LAW ENFORCEMENT

            BRIDGE WASHED OUT ON THE CALLAWAY ROAD.

&&

JSWEET

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 7:23 PM CDTFlash Flood WarningLBFCuster3 hr

Nearby

Flash Flood Warnings in Nebraska, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.